# SDR SWAA082077

- Difficulty date: April 20, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 56,145 hours, 49,185 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6557463
- Condition: Cracked
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE AFT SLIDE BRACKET CRACKED.  REMOVED AND REPLACED BRACKET PER MM.
